Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Prescriptivism Incompleteness Theorem

Harry J. Gensler
Mind
New Series, Vol. 85, No. 340 (Oct., 1976), pp. 589-596
Published by: Oxford University Press on behalf of the Mind Association
Stable URL: http://www.jstor.org/stable/2253044
Page Count: 8
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
The Prescriptivism Incompleteness Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
589
    589
  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592
  • Thumbnail: Page 
593
    593
  • Thumbnail: Page 
594
    594
  • Thumbnail: Page 
595
    595
  • Thumbnail: Page 
596
    596